Alert archive / West Virginia / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 1, NWS Baltimore/Washington
NWS Baltimore/Washington issued this severe thunderstorm warning at Mar 28, 2021, 3:47 PM EDT for Frederick County, Washington County, Maryland; Berkeley County, Jefferson County, Morgan County, West Virginia. It was in force for 43 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 28, 2021, 3:47 PM EDT (19:47 UTC)
- Expired
- Mar 28, 2021, 4:30 PM EDT
- In force
- 43 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Frederick County, MD, Washington County, MD, Berkeley County, WV, Jefferson County, WV, Morgan County, WV
The radar
The Sterling radar (KLWX), 61 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 28, 4:12 PM EDT | TSTM WND DMG | 1 S Hagerstown, MD | TELEPHONE POLE AND WIRES DOWN ON KENWOOD DRIVE. |
| Mar 28, 4:19 PM EDT | TSTM WND DMG | Hagerstown, MD | ROOF PARTIALLY BLOWN OFF BUILDING NEAR INTERSECTION OF WEST LEE STREET AND SOUTH STREET. |
| Mar 28, 4:19 PM EDT | TSTM WND DMG | Hagerstown, MD | TREES AND WIRES DOWN ON SOUTH POTOMAC STREET. |
| Mar 28, 4:20 PM EDT | TSTM WND GST 58 | 1 Se Hagerstown, MD | |
| Mar 28, 4:25 PM EDT | TSTM WND DMG | 3 Ese Smithsburg, MD | TREE AND WIRES DOWN NEAR INTERSECTION OF WHITEHALL ROAD AND OSWALD LANE. |
| Mar 28, 4:31 PM EDT | TSTM WND DMG | Wolfsville, MD | WIRES AND POLE DOWN NEAR INTERSECTION OF WOLFSVILLE ROAD AND HARP HILL ROAD. |
| Mar 28, 4:36 PM EDT | TSTM WND DMG | 3 Sse Sabillasville, MD | WIRES AND POLE DOWN ON EYLERS VALLEY FLINT ROAD AS A RESULT OF A LARGE DOWNED TREE. SEVERAL OTHER TREES WERE BLOWN DOWN IN THE AREA, AND A PORTABLE GREENHOUSE WAS THROWN INTO NEARBY TREES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 7.8 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 500 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 232 m²/s²
- 0-3 km storm-relative helicity
- 255 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
045
WUUS51 KLWX 281947
SVRLWX
MDC021-043-WVC003-037-065-282030-
/O.NEW.KLWX.SV.W.0001.210328T1947Z-210328T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
347 PM EDT Sun Mar 28 2021
The National Weather Service in Sterling Virginia has issued a
* Severe Thunderstorm Warning for...
Washington County in north central Maryland...
Frederick County in north central Maryland...
Central Jefferson County in the Panhandle of West Virginia...
Central Morgan County in the Panhandle of West Virginia...
Berkeley County in the Panhandle of West Virginia...
* Until 430 PM EDT.
* At 346 PM EDT, severe thunderstorms were located along a line
extending from near Berkeley Springs to near Greenwood to 11 miles
southeast of Paw Paw, moving east at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches
to fall. This could injure those outdoors, as well as
damage homes and vehicles. Roadways may become blocked by
downed trees. Localized power outages are possible.
Unsecured light objects may become projectiles.
* Locations impacted include...
Frederick, Hagerstown, Martinsburg, Thurmont, Charles Town,
Emmitsburg, Shepherdstown, Municipal Stadium, Harry Grove Stadium,
Greenwood, Ballenger Creek, Robinwood, Brunswick, Walkersville,
Fountainhead-Orchard Hills, Ranson, Boonsboro, Smithsburg, Inwood
and Braddock Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3972 7722 3963 7728 3964 7731 3962 7731
3960 7727 3938 7731 3931 7766 3932 7772
3930 7774 3927 7788 3934 7815 3946 7834
3965 7820 3972 7778
TIME...MOT...LOC 1946Z 260DEG 50KT 3960 7817 3946 7827 3940 7831
HAIL...<.75IN
WIND...60MPH
$$
DHOF3 follow-up statements
791
WWUS51 KLWX 281956
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
356 PM EDT Sun Mar 28 2021
MDC021-043-WVC003-037-065-282030-
/O.CON.KLWX.SV.W.0001.000000T0000Z-210328T2030Z/
Washington MD-Frederick MD-Jefferson WV-Morgan WV-Berkeley WV-
356 PM EDT Sun Mar 28 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR WASHINGTON AND FREDERICK COUNTIES IN NORTH CENTRAL MARYLAND...
CENTRAL JEFFERSON...EASTERN MORGAN AND BERKELEY COUNTIES IN THE
PANHANDLE OF WEST VIRGINIA...
At 356 PM EDT, severe thunderstorms were located along a line
extending from 10 miles east of Berkeley Springs to 6 miles west of
Martinsburg to near Greenwood, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches to
fall. This could injure those outdoors, as well as damage
homes and vehicles. Roadways may become blocked by downed
trees. Localized power outages are possible. Unsecured
light objects may become projectiles.
Locations impacted include...
Frederick, Hagerstown, Martinsburg, Thurmont, Charles Town,
Emmitsburg, Shepherdstown, Municipal Stadium, Harry Grove Stadium,
Greenwood, Ballenger Creek, Robinwood, Brunswick, Walkersville,
Fountainhead-Orchard Hills, Ranson, Boonsboro, Smithsburg, Inwood and
Braddock Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
&&
LAT...LON 3972 7722 3963 7728 3964 7731 3962 7731
3960 7727 3938 7731 3931 7766 3932 7772
3930 7774 3927 7788 3934 7815 3944 7831
3967 7809 3972 7778
TIME...MOT...LOC 1956Z 269DEG 42KT 3959 7804 3948 7809 3937 7821
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
DHOF615
WWUS51 KLWX 282009
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
409 PM EDT Sun Mar 28 2021
WVC065-282019-
/O.CAN.KLWX.SV.W.0001.000000T0000Z-210328T2030Z/
Morgan WV-
409 PM EDT Sun Mar 28 2021
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MORGAN COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3972 7722 3963 7728 3964 7731 3962 7731
3960 7727 3938 7731 3931 7765 3932 7772
3930 7774 3927 7788 3934 7815 3937 7820
3969 7799 3972 7778
TIME...MOT...LOC 2009Z 267DEG 39KT 3966 7784 3950 7792 3939 7804
$$
MDC021-043-WVC003-037-282030-
/O.CON.KLWX.SV.W.0001.000000T0000Z-210328T2030Z/
Washington MD-Frederick MD-Jefferson WV-Berkeley WV-
409 PM EDT Sun Mar 28 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR WASHINGTON AND FREDERICK COUNTIES IN NORTH CENTRAL MARYLAND...
CENTRAL JEFFERSON AND BERKELEY COUNTIES IN THE PANHANDLE OF WEST
VIRGINIA...
At 409 PM EDT, severe thunderstorms were located along a line
extending from Wilson-Conococheague to near Martinsburg to near
Inwood, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches to
fall. This could injure those outdoors, as well as damage
homes and vehicles. Roadways may become blocked by downed
trees. Localized power outages are possible. Unsecured
light objects may become projectiles.
Locations impacted include...
Frederick, Hagerstown, Martinsburg, Thurmont, Charles Town,
Emmitsburg, Shepherdstown, Municipal Stadium, Harry Grove Stadium,
Ballenger Creek, Robinwood, Brunswick, Walkersville,
Fountainhead-Orchard Hills, Ranson, Boonsboro, Smithsburg, Inwood,
Braddock Heights and Paramount-Long Meadow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
&&
LAT...LON 3972 7722 3963 7728 3964 7731 3962 7731
3960 7727 3938 7731 3931 7765 3932 7772
3930 7774 3927 7788 3934 7815 3937 7820
3969 7799 3972 7778
TIME...MOT...LOC 2009Z 267DEG 39KT 3966 7784 3950 7792 3939 7804
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
DHOF327
WWUS51 KLWX 282024
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
424 PM EDT Sun Mar 28 2021
WVC003-282034-
/O.CAN.KLWX.SV.W.0001.000000T0000Z-210328T2030Z/
Berkeley WV-
424 PM EDT Sun Mar 28 2021
...THE SEVERE THUNDERSTORM WARNING FOR BERKELEY COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3972 7722 3963 7728 3964 7731 3962 7731
3960 7727 3938 7731 3931 7765 3932 7767
3932 7772 3930 7774 3927 7788 3930 7801
3937 7797 3945 7785 3953 7783 3953 7784
3952 7784 3952 7787 3953 7787 3972 7773
TIME...MOT...LOC 2024Z 270DEG 50KT 3969 7759 3953 7767 3942 7779
$$
MDC021-043-WVC037-282030-
/O.CON.KLWX.SV.W.0001.000000T0000Z-210328T2030Z/
Washington MD-Frederick MD-Jefferson WV-
424 PM EDT Sun Mar 28 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR WASHINGTON...FREDERICK COUNTIES IN NORTH CENTRAL MARYLAND AND
CENTRAL JEFFERSON COUNTIES IN THE PANHANDLE OF WEST VIRGINIA...
At 424 PM EDT, severe thunderstorms were located along a line
extending from near Smithsburg to San Mar to Shepherdstown, moving
east at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches to
fall. This could injure those outdoors, as well as damage
homes and vehicles. Roadways may become blocked by downed
trees. Localized power outages are possible. Unsecured
light objects may become projectiles.
Locations impacted include...
Frederick, Hagerstown, Thurmont, Charles Town, Emmitsburg,
Shepherdstown, Municipal Stadium, Harry Grove Stadium, Ballenger
Creek, Robinwood, Brunswick, Walkersville, Fountainhead-Orchard
Hills, Ranson, Boonsboro, Smithsburg, Braddock Heights,
Paramount-Long Meadow, Williamsport and Mount Aetna.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3972 7722 3963 7728 3964 7731 3962 7731
3960 7727 3938 7731 3931 7765 3932 7767
3932 7772 3930 7774 3927 7788 3930 7801
3937 7797 3945 7785 3953 7783 3953 7784
3952 7784 3952 7787 3953 7787 3972 7773
TIME...MOT...LOC 2024Z 270DEG 50KT 3969 7759 3953 7767 3942 7779
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
DHOFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 2:43 PM EDT, 1 hour 4 minutes earlier.
Area forecast discussion, Mar 28, 2:43 PM EDT, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
243 PM EDT Sun Mar 28 2021
.SYNOPSIS...
A strong cold front will pass through the area late this
afternoon and early this evening. Severe thunderstorms are
possible ahead of the cold front. High pressure will return
Monday before moving offshore Tuesday. Low pressure and its
associated cold front will likely impact the area Wednesday
before surface high and an upper-level trough build overhead for
late in the week.
&&
.NEAR TERM /THROUGH TONIGHT/...
Still a wait and see situation on whether will have deep
convection develop ahead of a strong cold front now crossing the
Appalachian Mountains. Latest satellite imagery shows holes in
the cloud cover in northern VA and central MD, but significant
convective inhibition still remains given presence of stable
wave clouds. A recently arrived Suomi-NPP 1735Z NUCAPS sounding
near Fredericksburg confirms this with about 101 J/kg of CINH.
NUCAPS soundings from a NOAA-20 pass around 1827Z will give a
better idea on potential convective evolution next several
hours. Regardless, looks like we'll see a shallow narrow
rainband accompany the front late this afternoon (21Z- 23Z) with
gusty winds with the strongest winds in the post- frontal
environment (around 20Z in the mtns, 21Z- 23Z Rt 15 corridor)
and exiting the bay after 23Z. Looks like freq gusts 35-40 kt
will be common through this evening, before winds begin to
gradually abate after midnight.
&&
.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
Cooler and breezy Monday under building high pressure. Cold at
night under clear skies and very dry air mass. Next system will
bring showers to the area late Tue night through the day
Wednesday.
&&
.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
A strengthening upper-level shortwave will approach from the west
during the day on Wednesday, driving a strong cold front towards the
region. Very warm and moist air will stream into the region ahead of
this front in southerly flow. Expect showers and clouds for much of
the day as this front approaches. Then, low pressure looks to
develop along the front somewhere in the Mid-Atlantic region. This
could lead to some heavier elements nearby, especially amid 1.5"+
PWATs. This could perhaps lead to some flooding issues, particularly
in our southern zones. Thanks to the southerly flow ahead of the
cold front, expect highs to be well into the 60s, even amid all of
the clouds and showers.
The front will rapidly drop temperatures Wednesday night into the
30s and low 40s. Over the higher elevations, do expect to see a
changeover to snow Wednesday night, with some minor accumulations
possible.
Strong Arctic high pressure mvoes towards the region slowly
on Thursday and Friday while the upper trough also slowly moves
across the region. This will lead to 2 very chilly days, with highs
well below average (only reaching the mid 40s).
&&
.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
A broken line of showers will accompany a strong cold front in
the 21Z-23Z time frame with gusty west winds. Strongest gusts
will occur in the post-frontal environment with freq gusts
35-40kt through this evening, then gradually diminishing
overnight through Monday.
Sub-VFR conditions expected on Wednesday as a strong cold front
brings showers to the region. Gusty winds ahead of the front out of
the southwest will turn gustier and out of the west Wednesday night
into Thursday. However, VFR conditions are expected to return during
that time and continue for the next several days afterward.
&&
.MARINE...
Gale conditions are expected behind a frontal passage early
this evening and Small Craft conditions through tomorrow.
Small Craft Advisories are possible on Wednesday before
becoming likely on Wednesday night and Thursday as a strong cold
front pushes through the region. Winds could even potentially
approach Gale Force Wednesday night and especially Thursday.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Wind Advisory from 8 PM this evening to 4 AM EDT Monday for
DCZ001.
MD...Wind Advisory from 8 PM this evening to 4 AM EDT Monday for
MDZ005-006-008-011-013-014-503>508.
Wind Advisory until 4 AM EDT Monday for MDZ001-003-004-501-502.
VA...Wind Advisory until 4 AM EDT Monday for VAZ507-508.
Wind Advisory from 8 PM this evening to 4 AM EDT Monday for
VAZ052>054-506.
Wind Advisory until 4 AM EDT Monday for VAZ025>031-040-501-
503>505.
WV...Wind Advisory until 4 AM EDT Monday for WVZ050>053-055-501>506.
MARINE...Gale Warning until 6 AM EDT Monday for ANZ530>543.
&&
SYNOPSIS...LFR
NEAR TERM...LFR
SHORT TERM...LFR
LONG TERM...CJL
AVIATION...LFR/CJL
MARINE...LFR/CJLHazardous weather outlook, Mar 28, 10:04 AM EDT, 5 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Baltimore MD/Washington DC 1004 AM EDT Sun Mar 28 2021 ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508- VAZ052>057-291000- Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island-District of Columbia-Cecil-Southern Baltimore- Prince Georges-Anne Arundel-Charles-St. Marys-Calvert- Central and Southeast Montgomery-Central and Southeast Howard- Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax- Arlington/Falls Church/Alexandria-Stafford-Spotsylvania- King George- 1004 AM EDT Sun Mar 28 2021 This Hazardous Weather Outlook is for the Maryland portion of the Chesapeake Bay, Tidal Potomac River, and I-95 corridor through central Maryland, northern Virginia, and District of Columbia. .DAY ONE...Today and Tonight Isolated severe thunderstorms with damaging winds are possible this afternoon and early evening. An isolated tornado is also possible. A Gale Warning is in effect for the waters today and tonight. A Wind Advisory is in effect for the Washington and Baltimore Metropolitan areas as well as northeastern Maryland tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508- WVZ050>053-055-291000- Washington-Frederick MD-Carroll-Northern Baltimore- Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta- Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson- Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper- Northern Fauquier-Southern Fauquier-Western Loudoun- Eastern Loudoun-Northern Virginia Blue Ridge- Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson- Hardy- 1004 AM EDT Sun Mar 28 2021 This Hazardous Weather Outlook is for portions of eastern West Virginia, northern and central Virginia, and central and western Maryland. .DAY ONE...Today and Tonight Isolated severe thunderstorms with damaging winds are possible this afternoon. An isolated tornado is also possible. A Wind Advisory is in effect for the Blue Ridge Mountains today, and for all along and west of the Blue Ridge Mountains as well as northern and central Maryland and northern Virginia tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon. MDZ001-501-502-VAZ503-504-WVZ501>506-291000- Garrett-Extreme Western Allegany-Central and Eastern Allegany- Western Highland-Eastern Highland-Western Grant-Eastern Grant- Western Mineral-Eastern Mineral-Western Pendleton- Eastern Pendleton- 1004 AM EDT Sun Mar 28 2021 This Hazardous Weather Outlook is for the Allegheny Front counties in western Maryland, eastern West Virginia, and Highland County Virginia. .DAY ONE...Today and Tonight A Wind Advisory is in effect for the outlook area from 2 PM this afternoon until 4 AM Monday. .DAYS TWO THROUGH SEVEN...Monday through Saturday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Sunday afternoon.
The office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 4:16 AM EDT | Wind Advisory | LWX | Allegany, Anne Arundel, Baltimore, Carroll, Cecil, Frederick and 6 more | 23 hr |
| Mar 28, 4:23 PM EDT | Severe Thunderstorm Warning | LWX | Carroll, Frederick, Washington | 52 min |
| Mar 28, 4:30 PM EDT | Severe Thunderstorm Warning | LWX | Frederick, Montgomery, Washington | 45 min |
| Mar 28, 4:36 PM EDT | Tornado Warning | LWX | Carroll, Frederick | 24 min |
| Mar 28, 5:05 PM EDT | Severe Thunderstorm Warning | LWX | Baltimore, Carroll, Howard, Montgomery | 40 min |
| Mar 28, 5:37 PM EDT | Severe Thunderstorm Warning | LWX | Baltimore, Harford, City of Baltimore | 38 min |
| Mar 28, 5:43 PM EDT | Severe Thunderstorm Warning | LWX | Cecil, Harford | 47 min |
| Mar 28, 7:05 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Calvert, Charles, Prince George's, Saint Mary's | 55 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2021Severe Thunderstorm Warnings in Maryland, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.